My neck is burned and wrinkled. What should I do? (Photo)

I am 63 years old and use retinol with moisturizer every night in my neck. Some times i use a very small amount of tretinoin also combined with moisturizer. I was itching a lot and instead of scratching i slap few times my neck with open hand and help with the itching. Now my neck is red and burn and more wrinkle. Are this will get better. What should i do. I stop all the treatment but still red and wrinkle. If this going away. Please help. Thanks

Doctor Answers 3

Burning Red Resolution--Neck Wrinkles Treatment: ThermiRF, Botox, Ultherapy, thermage

You can consult with a Dr. for topical steroids. After it's been healed, a platysmaplasty will be able to fully improve this area but non invasive options can help such as thermiRF, botox, and ultherapy/thermage. I recommend a formal evaluation with an expert. Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Retin-A Neck....

Thank you for your question.  Please discontinue the Retin-A (Tretinoin) for about 2 weeks, and just use moisturizer.  After that time you can use the Retin-A (pea size mixed with a dollop of moisturizer) every third night on your neck.  Your neck is not able to tolerate the Retin-A as well as other parts of your body due to it being very delicate skin.  Please follow up with a Board Certified Dermatologist.  Regards, Dr. Matt Elias

Matthew Elias, DO, FAAD
Fort Lauderdale Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

Burning from Retin A on neck

The neck is unable to tolerate the frequency of applications as much as the face. It should be done about twice per week. Hold the Retin A and let things settle out. It will all calm down. Topical steroids or moisturizers will get it better faster.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.